Existence of Lyapunov functions

J. Dugundji

Annales Polonici Mathematici (1962)

  • Volume: 11, Issue: 3, page 273-281
  • ISSN: 0066-2216

How to cite

top

Dugundji, J.. "Existence of Lyapunov functions." Annales Polonici Mathematici 11.3 (1962): 273-281. <http://eudml.org/doc/208179>.

@article{Dugundji1962,
author = {Dugundji, J.},
journal = {Annales Polonici Mathematici},
keywords = {ordinary differential equations},
language = {eng},
number = {3},
pages = {273-281},
title = {Existence of Lyapunov functions},
url = {http://eudml.org/doc/208179},
volume = {11},
year = {1962},
}

TY - JOUR
AU - Dugundji, J.
TI - Existence of Lyapunov functions
JO - Annales Polonici Mathematici
PY - 1962
VL - 11
IS - 3
SP - 273
EP - 281
LA - eng
KW - ordinary differential equations
UR - http://eudml.org/doc/208179
ER -

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.